# SDR ASAA1057978

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 5,477 hours, 1,665 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUTO LAND AIRCRAFT TOUCHED DOWN 45 50 FT LEFT OF CENTERLINE.  (NOTE) ILS CRITICAL ZONE WAS NOT PROTECTED.  ACCOMPLISHED FIM TASK 22 11 00 810 825.  LAND VERIFY TEST PER AMM TASK 22 11 00 700 801, OPS CHECK GOOD.
